Aa
A
A
A
Close
Men's Health Community
13.8k Members
Avatar universal

no sex for 8 months, can't get hard and ejaculate properly now. pls help.

hi. i'm 22 male, living in a country in south east asia. i'm healthy and never had this sort of problem before. so here is how it goes:
I've been on a serious long distance relationship ("LDR") with my gf for almost 2 years now. We started dated on 2018, we live on a different province (thus the LDR) and i casually visited her every 2/3 months. We just graduated this year and both of us started to work earlier this year prior to covid-19, so we haven't seen each other for almost 8 months. Now the problem is the last time we had sex is november 2019, since then we haven't had any sexual intercourse at all. During this 8 months I have no problem masturbating and i have no problem getting hard at all when i masturbate. Last night i finally met her and try to had sex but the problem occur when i can't properly get hard and i don't even ejaculate during the sex. I get hard for one position but when i change position it goes limp. This is seriously frustrating. if anything at all i always get hard when i'm around her in the bed without any effort at all, and i always finish the job properly. Sometimes even after the sex my boner won't go away. Now i can't even enjoy the sex anymore. somebody please help on what to do.
7 Responses
Avatar universal
First of all, you have to tell her or else she will think that she is not pleasing you. Then you need to go to see a urologist. A regular family Dr. or Emergency Doctor won't know.
Avatar universal
problem is that masturbation vs the feel of a vagina is different. youre more aggressive with masturbation vs sliding inside a vagina.

id recommend you start using a vagina masturbation tool with some lube. seriously.  and get some viagra at a low dose just to get confidence back. otherwise youre going to spiral down and crash. the feel of a vaginal toy will mimic the feel with the silicone vs your hand whihc is rougher and harder pressure. slow down with porn or bring  the content harshness down to G rating. seriously

youre also stressed from performing so youre going to crash.
use viagra at a minimum dose like 25. dont use cialis or the other.
use a caffeine pill before as well.
1 Comments
I think it's more of a psychological problem. Last night no problem, i stopped because i didn't have a condom on me
207091 tn?1337709493
Wow, this is a lot of reaction for one time. It can happen. It may have been nerves from not having seen each other for a long time, or fatigue, or whatever, but it was one time.

I don't think you need viagra - and you shouldn't use that unless a doctor prescribes that - and definitely don't take caffeine pills.

If this continues to happen, then you can start to consider why, but it does happen to most guys every now and then, and there's no reason to panic if it does once.
20901593 tn?1600095359
Hi boysIImen,
The problems you describe are quite common in men. There can also be a lot of reasons, from psychological to more serious physiological disorders. I would recommend that you take testosterone blood testing first. If this reason can be ruled out, try to consult with urologist. Ultimately, once you figure out the cause of your problem, it will be easier for you to solve it. If the question is really about psychological health, do not delay going to a psychologist.
1 Comments
I definitely feel it's performance anxiety
Avatar universal
Is everything still normal when you masturbate?  Do you watch porn? Do you have difficulty getting an erection when you are with your girlfriend?
1 Comments
No problem with the erection, porn and all. It's just i feel like i have these burden to pleasure her and it makes me hard to perform well
Avatar universal
See if your doctor will give you Viagra or Cialis until you can deal with the performance anxiety.  Have you been with her before?  Did you have anxiety then? What's different?
207091 tn?1337709493
I'm really confused. Aren't you also posting about your partner saying it hurts during sex? That would imply you're getting erections and having sex.

And young men do not need viagra or cialis for performance anxiety. There are some serious side effects to those, and they aren't meant for casual use.

In other posts, he's talking about having sex. He doesn't need meds.
Have an Answer?
Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get the facts about this disease that affects more than 240,000 men each year.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Sean Cummings discusses which available erectile dysfunction treatments may have the best outcome for you
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
10 prostate cancer misconceptions debunked.